Translator Disclaimer
December 2012 Homogeneously Suslin sets in tame mice
Farmer Schlutzenberg
J. Symbolic Logic 77(4): 1122-1146 (December 2012). DOI: 10.2178/jsl.7704040

Abstract

This paper studies homogeneously Suslin (hom) sets of reals in tame mice. The following results are established: In $0$ the hom sets are precisely the $\underset{\widetilde{}}{\Pi^1_1}$ sets. In $M_n$ every hom set is correctly $\underset{\widetilde{}}{\Delta^1_{n+1}}$, and $(\delta+1)$-universally Baire where $\delta$ is the least Woodin. In $M_\omega$ every hom set is $< \lambda$-hom, where $\lambda$ is the supremum of the Woodins.

Citation

Download Citation

Farmer Schlutzenberg. "Homogeneously Suslin sets in tame mice." J. Symbolic Logic 77 (4) 1122 - 1146, December 2012. https://doi.org/10.2178/jsl.7704040

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1282.03022
MathSciNet: MR3051617
Digital Object Identifier: 10.2178/jsl.7704040

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top